MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Codes Complete Blockage (1094); Gas Output Problem (1266); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device failure occurred during use.This situation was alarmed by the device.It was further reported that a circuit disconnection frequently occurred prior to the device failure.There were no patient health consequences reported.
 
Additional Manufacturer Narrative
The log file of the affected device was made available and analyzed for investigation.Based on the log file analysis it could be confirmed that the alarm ¿device failure¿ was posted at 10:20 a.M.On the (b)(6) 2025.In addition, alarms such as "airway pressure low" and "disconnection?" were issued by the device.The alarm message ¿device failure¿ was caused by a detected significant difference between the measured inspiratory and expiratory airway pressure greater than 5 mbar.In reaction to this deviation in the pressure measurements the device preformed a pressure release (the safety valve opens to ambient).The log file entries indicate an application issue as root cause of the detected significant difference in expiratory and inspiratory pressure.There was no technical malfunction of the device found as root cause for this event.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case the safety software detects a deviation concerning the pressure measurement system, the emergency-breathing valve would open to ambient allowing for spontaneous breathing.Audible alarms are posted to alert the user of the situation.Manual ventilation with an alternate device may be considered necessary.In the current event, the device reacted as specified and generated a corresponding alarm message.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21570593
Report Number9611500-2025-00115
Device Sequence Number12996891
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)141016(93)8417400-13
Combination Product (Y/N)N
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown